# SDR AALA20141213001

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 50,969 hours, 13,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  R & R L3 DOOR EXTERIOR EMER LIGHT LAMP IAW AMM 33-51-06.  SYS CHECKED NORMAL.
